MathSciNet Relay Station
MathSciNet bibliographic data
MR2811574 (2012k:16090) 16T05 (16P90)
Zhuang, Guangbin Existence of Hopf subalgebras of GK-dimension two. J. Pure Appl. Algebra 215 (2011), no. 12, 2912–2922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement